Variational analysis of circular cone programs

Jinchuan Zhou, Jein Shah Chen, Boris S. Mordukhovich*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

This paper conducts variational analysis of circular programs, which form a new class of optimization problems in nonsymmetric conic programming, important for optimization theory and its applications. First, we derive explicit formulas in terms of the initial problem data to calculate various generalized derivatives/co-derivatives of the projection operator associated with the circular cone. Then we apply generalized differentiation and other tools of variational analysis to establish complete characterizations of full and tilt stability of locally optimal solutions to parameterized circular programs.

Original languageEnglish
Pages (from-to)113-147
Number of pages35
JournalOptimization
Volume64
Issue number1
DOIs
Publication statusPublished - 2015 Jan 2

Keywords

  • circular cone
  • conic programming
  • full and tilt stability
  • generalized differentiation
  • optimization
  • projection operator
  • second-order cone
  • variational analysis

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Variational analysis of circular cone programs'. Together they form a unique fingerprint.

Cite this